# SDR FDEA202212152915

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 75,059 hours, 29,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 114N50819
- Condition: Damaged
- Location: Bs 900 Lbl 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FUSELAGE ABOVE WING CENTER SECTION BELOW MAIN CARGO FLOOR HAS A DENT AND A CRACK ON FLOOR SUPPORT AT STA 900 LBL 24.75 REMOVED - FABRICATED AND INSTALLED NEW COVER PLATE ON FLOOR SUPPORT IAW DWG# 114N5081 REV C  AND DWG 114N5070 REV E
